... Sorry this is rather long.
I have had throat, sinus allergy problems all of my life some very severe, so I pretty well know how to treat them when a problem arises but this time nothing is working.. Five weeks ago I developed a very bad sore throat with flu like symptoms, I lost my voice for about 4 days.. My Doctor prescribed the Z Pack antibiotic, twice when I still had the flu symptoms for over 2 weeks, Started to feel better though very fatigued. I finished the second Z Pack, but my sore throat plus the aches and pains, chills, and sweats returned, also I developed a stiff neck, she prescribed Amoxicillin for strep and sinus infection. After 8 days taking Amoxicillin, I was feeling no better and was able to get an appointment with my ENT Dr. He said it wasn't strep told me to stop the Amoxicillin, he was more interested in my stiff neck than my sinuses or throat, prescribed Valium to relax the neck muscles. Advil for inflammation,wanted to prescribe prednisone for the sinuses but I have adverse effects from that.so he didn't. When I asked why the sweats, chills, weak feeling, he said I could have an infection in some other part of my body and that was it! I ordered Grossan Clear-ease and Breathe-ease having had good results from them in the past but my sinuses are still clogged, some ear discomfort and pressure around my eyes and nose, my throat is still sore though not quite as bad as it has been, I still get chills and sweats with a shaky, weak feeling all over, I have no temperature. I have no discharge from my nose at all, only lots of clear mucous in my throat usually after I use the Grossan products. I have avoided going to the ER having done so more times than I care to count only to have them treat me with the same antibiotics as above and receive a large bill! I've never had any upper or lower respiratory problem with the chills, fever and weakness last this long before. Has anyone out there experienced problems like this after the flu? Should I take more Antibiotics?
Any input would be appreciated. Thank you.